# SDR CA971113018

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 207325
- Condition: Worn
- Location: Impellers
- Component: 2580005
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) 5 PUMPS REPLACED IN LH AND RH CENTRE FUEL TANK DUE TO IMPELLER WEAR AT TIPS CAUSES LOW FLOW AND FUEL PRESSURE WARNING LIGHTS.
